# SDR TWAA0017306

- Difficulty date: October 27, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- Aircraft time: 45,589 hours, 23,301 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION AT FORMER 1307, LONGERON 30.  REMOVED CORRODED PART AND SPLICED IN REPAIR PER SRM 53-03, FIG 2A, SHEET 2.
